# SDR AALA981651

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1010-1015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FUSELAGE SKIN UPPER SURFACE OUTBOARD OF STRINGER 28L STATION 1010-1015 AND BELOW STRINGER 28L, STATION 1010-1015.  REMOVED DAMAGED SKIN, INSTALLED REPAIR PER SRM 53-30-3 PAGE 148 FIG 3A.  (M)
